Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 1, Issue 1, 1985
Metadata
 

The Atomic and Molecular Nature of Matter
Charles Fefferman
pp. 1–44
Abstract | Full-Text PDF (2525 KB) | Metadata

The Ternary Goldbach Problem
Roger Heath-Brown
pp. 45–59
Abstract | Full-Text PDF (675 KB) | Metadata

Regularity of Boundary of a Capillary Drop on an Inhomogeneous Plane and Related Variational Problems
Luis A. Caffarelli and Avner Friedman
pp. 61–84
Abstract | Full-Text PDF (1254 KB) | Metadata

Arithmetic Hilbert Modular Functions II
Walter L. Baily
pp. 85–119
Abstract | Full-Text PDF (2515 KB) | Metadata

Polynomial Invariants of 2-component Links
K. Murasugi
pp. 121–144
Abstract | Full-Text PDF (1184 KB) | Metadata

The Concentration-Compactness Principle in the Calculus of Variations. The limit case, Part 1
Pierre-Louis Lions
pp. 145–201
Abstract | Full-Text PDF (3532 KB) | Metadata